# SDR UALA2011110305949

- Difficulty date: November 3, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 45,086 hours, 11,997 cycles
- Engine: Pwa PW4056
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL PUMP C/B POPPED, RTFL.  LEFT TANK FWD FUEL BOOST PUMP LOW PRESS LIGHT ON WITH EICAS MSG ABOUT AN HOUR AFTER TAKEOFF, NOTICED CB G24 OUT, PER CREW.  ACCOMPLISHED 3-PHASE VOLTAGE CHECK AT L FWD PUMP CONNECTOR D1550. 115 VAC ON PINS 2, 4, 6 CHECK GOOD.  GROUND ON PIN 3 CHECK GOOD.  CONNECTOR CLEAN & NO DISCREPANCIES FOUND.  RESET CIRCUIT BREAKER AND OPERATED PUMP FOR APPROX 10 MINUTES, CHECKED OK.  WDM 28-22-11, SHEET 1 & 2.
